Jump to content

Have Not Posted In A While More Questions With Update


Recommended Posts

Hey Everyone,

It has been a while since I posted, valium stopped me from having those "attacks" I was having. Ended up seeing an ans specialist he does not want to see me anymore tho since I'm not a "minor" he confirmed i have Generalized dysautonomia not POTS even tho TTT sais I do but it is improving. I'm seeing a new doc now an ep, he said my dysautonomia might go away could be from a nerve and it takes times for it to grow back.... that could be my improvement but idk what to believe with that.

Thing is, every morning when I wake up I am "sick" my stomach is empty and it wants me to eat, I eat a little i start getting sick and then i can't eat anymore and i stay sick for 4 hours after. Anyone had this problem and a solution? It's really annoying because I am severely underweight and keep trying to get back up to weight but for like 4 hours i cannot eat and it's not a blood sugar issue.

Also when i see the EP again gonna discuss with him about getting off my meds, metoprolol and valium. My bp fluctuated throughout the day usually is high in the morning and then goes to normal/prehypertension. quitting the valium might be a problem I don't want those "attacks" to happen again :S

- John

Link to comment
Share on other sites

Hi,

Sorry your having such a tought time. I have the problem with waking, and wanting to eat, but then not really being able to, and when I do I vomitt. I did solve this problem most of the time, and am now being told I need to lose weight. I have to eat laying flat on my stomach. Then I need to stay down for at least an hour, or sometimes more, while the food digests. Now I still get the problem when I am realy bad weather I am laying or not, but that is better then all the time. I hope you get feeling better, and are able to start eating.

Suzy

Link to comment
Share on other sites

Hi,

Reminds me a little of how I used to get back in high school... Don't have any answers to what was up with me back then... I think it was a combo of things, post-appendectomy, drs thought I had mono, chronic strep throat/URI (nausea due drainage in throat) etc...

I guess work to rule things out... Have you had an upper endoscopy etc to look at acid reflux, have any upper respiratory issues, any reason to suspect appendix or gallbladder issues, have you had the gastric emptying test to look at gastroparesis?

Either way, sounds like it may be a good idea to consult with a gastroenterologist on what may be causing your issues. Depending on things the right ENT may also be helpful. A neurologist and EP cardio are apt to not be willing/wanting to address this issue, so make sure to discuss with PCP and see about getting into see a gastroenterologist.

What are you trying to eat? How long since last ate? I have also had this problem if I take the wrong med or vitamin prior to getting enough food in me. So, if you take meds in morning, you may want to try to make sure you have more in stomach prior to taking them. Vitamins can be really good at irritating the stomach like this. Look back to what has changed since you started feeling this way. Try gradually to change things to find a trigger etc. (But, not change meds- talk to dr.)

Are you working out right before bed?

Why do you want off all meds. If they are working why not stay on them a while, and possibly wean off later.

:)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...